CONSTANCY of NEWTON POLYGONS OF-ISOCRYSTALS on ABELIAN VARIETIES and ISOTRIVIALITY of FAMILIES of CURVES

Nobuo Tsuzuki

Research output: Contribution to journalArticlepeer-review

Abstract

We prove constancy of Newton polygons of all convergent-isocrystals on Abelian varieties over finite fields. Applying the constancy, we prove the isotriviality of proper smooth families of curves over Abelian varieties. More generally, we prove the isotriviality over projective smooth varieties on which any convergent-isocrystal has constant Newton polygons.

Original languageEnglish
Pages (from-to)587-625
Number of pages39
JournalJournal of the Institute of Mathematics of Jussieu
Volume20
Issue number2
DOIs
Publication statusPublished - 2021 Mar

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'CONSTANCY of NEWTON POLYGONS OF-ISOCRYSTALS on ABELIAN VARIETIES and ISOTRIVIALITY of FAMILIES of CURVES'. Together they form a unique fingerprint.

Cite this